MathSciNet Relay Station
MathSciNet bibliographic data
MR1069524 35B05 (35J20 35J60)
Zhu, Xi Ping; Zhou, Huan Song Existence of multiple positive solutions of inhomogeneous semilinear elliptic problems in unbounded domains. Proc. Roy. Soc. Edinburgh Sect. A 115 (1990), no. 3-4, 301–318.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement